Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 4, 2012, 2:45 AM EDT for Barrow County, Jackson County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 2:45 AM EDT (06:45 UTC)
- Expired
- Jun 4, 2012, 3:15 AM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
Counties Barrow County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 123 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 815 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1442 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
249
WWUS82 KFFC 040645
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 AM EDT MON JUN 4 2012
GAZ023-025-035-040715-
245 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARROW...HALL AND JACKSON COUNTIES UNTIL 315 AM EDT...
AT 238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PENDERGRASS TO CHESTNUT MOUNTAIN...MOVING
EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BARROW...HALL AND JACKSON COUNTIES THROUGH 315 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHATEAU ELAN...
THOMPSONS MILL...BRASELTON...CANDLER...CHESTNUT MOUNTAIN...ROAD
ATLANTA-LANIER SPEEDWAY...TALMO...COUNTY LINE...HOSCHTON...
PENDERGRASS...FORT YARGO STATE PARK...WINDER...RUSSELL...APPLE VALLEY
AND JEFFERSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3418 8339 3416 8336 3412 8335 3404 8339
3393 8370 3410 8383 3412 8382 3413 8385
3417 8387 3430 8373
TIME...MOT...LOC 0645Z 289DEG 31KT 3419 8355 3422 8366
3416 8375
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 4, 2:43 AM EDT, 2 minutes earlier.
Area forecast discussion, Jun 4, 2:43 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 243 AM EDT MON JUN 4 2012 .PREV DISCUSSION... /ISSUED 949 PM EDT SUN JUN 3 2012/ UPDATE... NEXT ROUND OF CONVECTION WELL UPSTREAM IN WESTERN TENNESSEE JUST ENTERING NORTHWEST ALABAMA AT THIS TIME. CURRENT CONFIGURATION OF THE FORECAST GRIDS AND THE TEXT PRODUCTS CONTINUE TO COVER THIS EVOLUTION WELL SO NO FURTHER UPDATES ARE PLANNED AT THIS TIME. MAIN SHORT WAVE FURTHER BACK OVER NORTHERN ARKANSAS WILL BE THE MAIN WEATHER FEATURE AS WE HEAD INTO THE DAYTIME HOURS MONDAY AND THIS IS COVERED WELL IN THE CURRENT GRIDS AS WELL. && PREV DISCUSSION... /ISSUED 329 PM EDT SUN JUN 3 2012/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... AN UNSETTLED WEATHER PATTERN GETTING READY TO AFFECT THE AREA AS SHORT WAVES IN THE UPPER FLOW LOOK TO BRING A COUPLE OF ROUNDS OF SHOWERS AND THUNDERSTORMS...ROUGHLY LATER TONIGHT/EARLY MONDAY AND LATER MONDAY TO MONDAY NIGHT. ENOUGH INSTABILITY ASSOCIATED THAT THERE IS A CHANCE OF STRONG STORMS LATER TONIGHT AND A SLIGHT RISK OF SEVERE STORMS ACROSS MOST OF THE AREA ON MONDAY. ENOUGH UNCERTAINTY EXISTS FOR HOW MUCH OVERALL INSTABILITY BUT GENERALLY THINK THERE IS PLENTY OF DYNAMICS ASSOCIATED WITH THE SHORT WAVES. THERE IS ALSO CONCERN THAT THE GFS AND NAM ARE EITHER OVERDOING OR UNDER-DOING THE SHORT WAVE ACTIVITY. HIGHEST POPS OVER NW GA TONIGHT WITH 60-70 PERCENT AND 60 TO 70 PERCENT FOR N AND MUCH OF CENTRAL GA MONDAY INTO MONDAY NIGHT. FORECAST LOW TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL TONIGHT AND MONDAY NIGHT. FORECAST HIGH TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL FOR MONDAY. OVERALL CONFIDENCE IS MEDIUM. BDL LONG TERM /TUESDAY THROUGH SUNDAY/... LATEST RUN OF MODELS CONTINUE TO INDICATE ONGOING PRECIP AT THE START OF THE PERIOD WITH THE FRONTAL BOUNDARY MEANDERING SOMEWHERE ACROSS NORTH CENTRAL GEORGIA EARLY TUESDAY...BEFORE SHIFTING INTO SOUTH GEORGIA DURING THE AFTERNOON. WILL NEED TO CONTINUE PREVIOUS FORECAST TREND WITH SLIGHT CHANCE TO CHANCE POPS MUCH OF THE AREA WITH BEST CHANCE OVER CENTRAL GEORGIA AS THE FRONT MOVES THROUGH. LOW CHANCE POPS TUESDAY NIGHT/WEDNESDAY MAINLY EAST AND SOUTHERN PORTIONS OF THE COUNTY WARNING AREA WITH MODELS SHOWING A WEAK IMPULSE SKIRTING ACROSS THE TENNESSEE VALLEY INTO THE CAROLINAS...AND THE REMNANTS OF THE WEAK BOUNDARY MEANDERING NEAR THE GEORGIA- FLORIDA BORDER. SOMEWHAT DRIER AIR WORKS INTO THE STATE WEDNESDAY NIGHT/THURSDAY BUT COULD STILL SEE AN ISOLATED SHOWER OR THUNDERSTORM SOUTHEAST COUNTIES WHERE MODELS HOLD ON TO SOME LINGERING MOISTURE. GENERALLY DRY FORECAST ON TAP FRIDAY INTO SATURDAY WITH HIGH PRESSURE DOMINATING...BUT LATEST GFS SHOWING SOME RETURN MOISTURE ON THE BACK SIDE OF THE HIGH AS IT SHIFTS OFF THE SOUTHEAST COAST SUNDAY. 49 FIRE WEATHER... HUMIDITY LEVELS STRUGGLING TO REACH CRITICAL VALUES THIS AFTERNOON AND WINDS HAVE NOT BEEN AN ISSUE. WILL LET FIRE DANGER STATEMENT EXPIRE AT 6 PM. SHOWERS AND THUNDERSTORMS EXPECTED TO AFFECT MUCH OF THE COUNTY WARNING AREA MONDAY INTO TUESDAY SO NO FIRE WEATHER CONCERNS ARE ANTICIPATED AT THIS TIME. 49 && .AVIATION... 06Z UPDATE... VFR CONDITIONS STILL PREVAIL AT THE TAF SITES BUT THAT WILL CHANGE SOON AS SHRA/TSRA MOVE INTO THE AREA. MAIN LINE OF SHRA/TSRA STILL NORTH OF THE TAF SITES BUT THE LINE IS SLOWLY CREEPING SOUTHWARD. HAVE INTRODUCED TSRA INTO ATL AREA TAF BETWEEN 0408/0411. THUNDER SHOULD DIMINISH AFTER THAT SO ONLY GOING WITH SHOWERS 12Z TO 17Z. WITH DAY TIME HEATING SHOULD SEE TSRA ACTIVITY PICK BACK UP THIS AFTERNOON/EVENING. WINDS WILL STAY OUT OF THE W TO NW IN THE 5-10KT RANGE. EXPECTING GUST TO 20KT BETWEEN 17Z-23Z. VSBYS SHOULD STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT. CEILINGS SHOULD DO THE SAME AS WELL. //ATL CONFIDENCE... 06Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 82 64 83 60 / 70 60 30 20 ATLANTA 83 67 82 63 / 70 60 20 10 BLAIRSVILLE 80 60 79 56 / 70 60 30 30 CARTERSVILLE 81 63 83 55 / 70 60 30 20 COLUMBUS 88 70 87 65 / 50 50 30 10 GAINESVILLE 82 64 80 61 / 70 60 30 20 MACON 86 68 87 63 / 70 60 40 10 ROME 85 66 84 57 / 70 60 20 20 PEACHTREE CITY 82 66 83 57 / 70 60 20 10 VIDALIA 88 71 86 67 / 70 60 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....DEESE AVIATION...01
Hazardous weather outlook, Jun 3, 8:11 PM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 811 PM EDT SUN JUN 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 811 PM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA THIS EVENING AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE REST OF CENTRAL GEORGIA. .SYNOPSIS... HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE NORTHERN GULF. A STRONG UPPER LEVEL DISTURBANCE ACROSS THE MID-SOUTH WILL WORK ITS WAY SOUTHEAST THIS EVENING AND OVERNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT LIGHTNING...GUSTY WINDS...AND SMALL HAIL. WHILE THUNDERSTORMS WILL BE POSSIBLE ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA OVERNIGHT...MOST OF THE ACTIVITY WILL BE NORTH OF A LINE FROM LA GRANGE TO MACON TO ATHENS. .DISCUSSION... A SECOND UPPER LEVEL DISTURBANCE ACROSS THE MID-MISSISSIPPI VALLEY WILL PUSH SOUTHEAST OVERNIGHT TRIGGERING THUNDERSTORMS ACROSS NORTHERN MISSISSIPPI AND ALABAMA. ALTHOUGH INSTABILITY WILL BE MARGINAL OVERNIGHT...SUFFICIENT LIFT AND SHEAR ASSOCIATED WITH THE DISTURBANCE MAY HELP SUPPORT OVERNIGHT THUNDERSTORMS. WHILE SEVERE WEATHER IS NOT EXPECTED IN THIS AREA TONIGHT...SOME THUNDERSTORMS MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A SERIES OF POTENT SHORTWAVES WILL MOVE ACROSS THE AREA BEGINNING MONDAY AFTERNOON. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS PORTIONS OF THE TENNESSEE VALLEY AND MOVE INTO NORTH GEORGIA LATE MONDAY. THIS LINE WILL RACE ACROSS THE REMAINDER OF THE REGION THROUGH MONDAY NIGHT BRINGING THE CHANCE OF SEVERE STORMS TO THE AREA. STRONG WIND GUSTS WILL BE THE PRIMARY THREAT WITH THESE STORMS ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 4, 2:13 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 AM EDT MON JUN 4 2012
GAZ019-040645-
213 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD COUNTY
UNTIL 245 AM EDT...
AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EVERETT SPRINGS TO 8 MILES WEST OF
ARMUCHEE...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FLOYD
COUNTY THROUGH 245 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE ARMUCHEE...EVERETT SPRINGS...LAKE MARVIN...PINSON...ROME...
SHANNON AND LINDALE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3438 8533 3444 8518 3459 8510 3459 8508
3455 8506 3454 8509 3447 8509 3446 8511
3443 8509 3442 8511 3439 8501 3425 8502
3422 8503 3421 8505 3411 8505 3429 8538
TIME...MOT...LOC 0613Z 294DEG 37KT 3452 8509 3440 8516
3434 8527Local storm report, Jun 4, 2:15 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 AM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG SUMMERVILLE 34.48N 85.35W
06/04/2012 CHATTOOGA GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED ONE TREE DOWN IN THE
SUMMERVILLE AREA.
&&
DEESELocal storm report, Jun 4, 2:26 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 AM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL 6 E DAWSONVILLE 34.42N 84.01W
06/04/2012 E1.00 INCH DAWSON GA PUBLIC
THE PUBLIC ESTIMATED ONE INCH HAIL LASTING FOR A SHORT
TIME SIX MILES EAST OF DAWSONVILLE.
&&
DEESESpecial weather statement, Jun 4, 2:32 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 AM EDT MON JUN 4 2012
GAZ013-014-021-022-033-040700-
232 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PICKENS...
CHEROKEE...DAWSON...FORSYTH AND FULTON COUNTIES UNTIL 300 AM EDT...
AT 227 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MARBLEHILL TO BRIDGEMILL...MOVING EAST AT
40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PICKENS...CHEROKEE...DAWSON...FORSYTH AND FULTON COUNTIES
THROUGH 300 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE HOLLY SPRINGS...BUFFINGTON...CANTON...BALL GROUND...REAVIS
MOUNTAIN...BRIDGEMILL...NELSON...MARBLEHILL...TATE...HOLLIS LATHEM
RESERVOIR...UNION HILL...HICKORY FLAT...DAWSONVILLE...BIRMINGHAM AND
HIGHTOWER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3442 8398 3441 8397 3435 8398 3430 8393
3422 8396 3419 8399 3419 8405 3415 8409
3407 8412 3405 8410 3403 8414 3403 8418
3421 8462 3448 8433
TIME...MOT...LOC 0633Z 287DEG 34KT 3440 8425 3430 8431
3417 8447Local storm report, Jun 4, 2:34 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 AM EDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL 6 ESE DAWSONVILLE 34.39N 84.02W
06/04/2012 E1.00 INCH DAWSON GA PUBLIC
THE PUBLIC ESTIMATED ONE INCH HAIL LASTING FOR A SHORT
TIME SIX MILES EAST OF DAWSONVILLE.
&&
DEESESpecial weather statement, Jun 4, 2:45 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 AM EDT MON JUN 4 2012
GAZ023-025-035-040715-
245 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARROW...HALL AND JACKSON COUNTIES UNTIL 315 AM EDT...
AT 238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PENDERGRASS TO CHESTNUT MOUNTAIN...MOVING
EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BARROW...HALL AND JACKSON COUNTIES THROUGH 315 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHATEAU ELAN...
THOMPSONS MILL...BRASELTON...CANDLER...CHESTNUT MOUNTAIN...ROAD
ATLANTA-LANIER SPEEDWAY...TALMO...COUNTY LINE...HOSCHTON...
PENDERGRASS...FORT YARGO STATE PARK...WINDER...RUSSELL...APPLE VALLEY
AND JEFFERSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3418 8339 3416 8336 3412 8335 3404 8339
3393 8370 3410 8383 3412 8382 3413 8385
3417 8387 3430 8373
TIME...MOT...LOC 0645Z 289DEG 31KT 3419 8355 3422 8366
3416 8375The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:22 AM EDT | Special Weather Statement | FFC | Walker, Whitfield | 38 min |
| Jun 4, 1:02 AM EDT | Special Weather Statement | FFC | Chattooga, Gordon, Pickens | 43 min |
| Jun 4, 1:43 AM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jun 4, 1:47 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Gordon, Hall, Pickens | 43 min |
| Jun 4, 2:06 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall | 39 min |
| Jun 4, 2:13 AM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jun 4, 2:32 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth | 28 min |
| Jun 4, 2:53 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 37 min |
| Jun 4, 2:58 AM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Jun 4, 3:08 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 37 min |
| Jun 4, 3:14 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee, Oglethorpe | 31 min |
| Jun 4, 3:29 AM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 4, 9:22 AM EDT | Special Weather Statement | FFC | Carroll, Heard | 23 min |
| Jun 4, 9:38 AM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 22 min |
| Jun 4, 10:02 AM EDT | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jun 4, 11:34 AM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 26 min |
| Jun 4, 12:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.